# SDR SWAA2024081309756

- Difficulty date: July 6, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY THRESHOLD BS 787-10 TO 794; RBL 27; WL 156.<[01] UPDATED STATUS STEP 5 AND 6 TO PARTIAL.;[02] REMOVED AND REPLACED ACB THRESHOLD WEB BETWEEN BS 794 TO BS 847; RBL 27; WL 156 PER SRM 51-40-02 AND DWG:146A8340; ID:0024; REV: A.;[03] VERIFIED CORRECTIVE ACTION 2
